| Model Number |
359065 |
| Medical Device Problem Codes |
High impedance (1291); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Lead capped due to ff noise and shock impedance greater than 150 ohms intermittently following an icd upgrade performed on (b)(6) 2021.No adverse patient events reported.Should additional information become available, it will be added to this file.
Event or Problem Description
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.